# SDR QXEA2015072600401

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 4,140 hours, 4,418 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND PRIOR TO TAXI,  F/O NOTICED RESISTANCE TO AILERON WHEN DEFLECTED TO THE RT.  SMOOTH DEFLECTION TO THE LT.  RETURNED TO GATE.  PERFORMED GVI OF LT AND RT WING AILERON CONTROL SYS AND GAP SEALS.  NO DEFECTS NOTED.  ACCOMPLISHED OPS TEST OF AILERON CONTROL SYS REF AMM 27-10-00-710-801.  FOUND INTERMITTENT RESISTANCE TOWARDS FULL RT AILERON DEFLECTION.  PERFORMED FUNCTIONAL CHECK OF AILERON CABLE TENSIONS IAW AMM TASK 27-10-00-720-803.  PERFOREMD AILERON SPLITTER QUADRANT TO AILERON TERMINAL QUADRANT RIGGING FOR BOTH LT AND RT WING IAW AMM TASK 27-10-00-830-805. OPS CHECKED GOOD.  PERFORMED OPS CHECK OF ROLL SPOILER SYS IAW AMM 29-61-00-710-801. OPS CHECKED GOOD. COMPLETED FREEDOM OF MOVEMENT CHECK , ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT.  NO DEFECTS NOTED IAW GPM 9.2, FREEDOM OF MOVEMENT CHECK.  RETURN TO SERVICE.
